| Model Number |
6CN75A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Tachycardia (2095); Low Oxygen Saturation (2477); Unintended Extubation (4564)
| Date of Event |
03/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was desaturating and tachycardic, and upon deflating the tracheostomy tube's cuff; 2cc of secretions were obtained.The tube was changed and upon visual examination, the cuff was found to be perforated.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.